MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

ERIKA DE REYNOSA, S.A. DE C.V. STERILE STAY SAFE CAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 050-95012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252); Peritoneal effluent abnormal (4904)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A peritoneal dialysis registered nurse (pdrn) reported that this patient on continuous ambulatory peritoneal dialysis (capd) had been hospitalized since (b)(6) 2026 due to peritonitis.The patient came into the clinic with no stay safe cap on the pd catheter.Additional information was obtained through follow-up with the pdrn.The patient was seen in the pd clinic on (b)(6) 2026 due to cloudy pd effluent and mild abdominal pain.The patient was noted to have no stay safe cap on the pd catheter.The patient did not know why or how the cap had gone missing.A pd culture was obtained.The patient was diagnosed with peritonitis.The patient went to the emergency room (er) that same day.The patient was admitted to the hospital on (b)(6) 2026.The cultures were positive for klebsiella pneumoniae.The white blood cell count was 116,080 with 93% polymorphonuclear (pmn) cells.The patient was initiated on antibiotic therapy with intraperitoneal (ip) ceftazidime 1.5g daily (for 14 more days).The patient remains hospitalized.The suspected cause of the peritonitis event is the missing stay safe cap.The patient did not require a pd catheter removal.No additional information was provided.

Brand Name
STERILE STAY SAFE CAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key24086956
Report Number3023981687-2026-00001
Device Sequence Number21276183
Product Code KDJ
UDI-Device Identifier00840861100835
UDI-Public00840861100835
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/15/2026
Report Date (Section F) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-95012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/13/2026
Device AgeMO
Event Location Home
Date Report to Manufacturer01/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight68 KG
Date Report Sent to FDA01/15/2026